| Model Number |
M0064003001 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Hemothorax (1896); Pneumothorax (2012)
| Date of Event |
12/01/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
Note: this report pertains to one of four devices used in the same patient and procedure.It was reported to boston scientific corporation that an nephromax balloon, percutaneous access needle, imager ii and 8/10 dilator sheath set were used during the percutaneous nephrolithotomy procedure performed in (b)(6) 2021.The patient experienced hemopneumothorax.The patient had undergone oxygen and observation.
Additional Manufacturer Narrative
Date of event: the exact date is unknown; however, it was reported that the event occurred in (b)(6) 2021.The complainant was unable to report the device suspected upn and lot number; therefore, the manufacture date and expiration date are unknown.(b)(4).